Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reflexivity of the length function


Authors: Israel Halperin and W. A. J. Luxemburg
Journal: Proc. Amer. Math. Soc. 8 (1957), 496-499
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087903-X
MathSciNet review: 0087903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Ellis and Israel Halperin, Function spaces determined by a levelling length function, Canadian Journal of Mathematics vol. 5 (1953) pp. 576-592. MR 0058869 (15:439c)
  • [2] W. A. J. Luxemburg, Banach function spaces, Thesis, Technische Hogeschool te Delft, 1955. MR 0072440 (17:285a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087903-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society